# SDR DALA2023122810688

- Difficulty date: December 26, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 97,184 hours, 20,615 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1705, SEAT TRACK FOUND CORROSION AT STA 1245 RBL88.5, REFER TO CPCP TASK 53-646-00. CORRECTIVE ACTION: THE CORROSION ON SEAT TRACK AT STA1245 RBL88.5 REMOVED AND MEASURED: DEPTH OF CLEANUP IN BOTTOM OF TRACK IS 0.125" LENGTH IS 3.0", WIDTH IS 0.8", FOUND OUT OF LIMIT AS PER B767-300 SRM 53-00-52-1A-1 FIG 101 REV 121.00 APR-25-2023.THE DAMAGED SEAT TRACK REPAIRED AS PER PRI 614262-14 REV 0, COMPAIRED AND COMPLIED WITH ERA 614262-14 REV ORIGINAL.NO DEVIATION ASSOCIATED ER/A 14-614262. (LP 0126375)
